I have a serious problem that needs to be addressed.
This past week of my second week of “re-spawn”, I was full-blown excited. I was ready to take on the world! Hell, I had lost 4 pounds the previous week.
Then, well, I let it go to shite. I gained two pounds.
I’m not sitting here and typing this to hate myself or gain pity. I’m holding myself accountable. This isn’t funny, Allie. This is your life.
I can blame the side effects of Dexamethasone all I want, but at the end of the day, I was responsible for what I put in my mouth.
The goods news is that I have the tools in place now to begin anew. This week’s goal is to start a routine (again). If I’m less than stellar with eating, it’s not the end of the world. One step at a time.
Moar Side Effects
As I mentioned previously, the doctor put me on Dexamethasone. Since Prednisone had such a profound side effect on me, he switched me to that for my sinus infection. I took it twice a day for 5 days (1mg per dose).
By Sunday, I thought I was going to be hospitalized. I really thought I had gone off the deep end. My heart was pounding SO MUCH.
By Tuesday when it continued, I actually called my doctor and asked if I should go to the hospital. I was freaking out. He said to take Benadryl and I was having a serious reaction.
However, during the next few days, I had this INTENSE hunger. I wasn’t hungry at all.
It ended up calming down after a few days (yes, DAYS). I vowed to do whatever preventative measure I can to not have an asthma attack/sinus infection. I stepped up my nutrition game.
I exercised yesterday for the first time in weeks. It felt SO GOOD after I was done. I’m still dealing with this weird hunger, but it’s slowly coming down.